Panadol Advance tablets contain paracetamol mg. They have been specially formulated to allow the paracetamol to be absorbed into the bloodstream faster than standard paracetamol tablets or capsules. Panadol Advance tablets are suitable for adults and children over six years old. Do not take Panadol Advance with any other products that contain paracetamol. Many over-the-counter painkillers and cold and flu remedies contain paracetamol.
It is important to check the ingredients of any medicines you buy without a prescription before taking them with Panadol Advance or ask your pharmacist. An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys. You should never exceed the dose stated in the information leaflet supplied with this medicine. Get immediate medical advice in the event of an overdose with Panadol Advance, even if you feel well, because of the risk of delayed, serious liver damage.
Alcohol increases the risk of liver damage that can occur if an overdose of paracetamol is taken. The hazards of paracetamol overdose are greater in persistent heavy drinkers and in people with alcoholic liver disease. Get medical advice before using Panadol Advance tablets. Consult your doctor if your headaches become persistent. Taking a painkiller for headaches or migraine too often or for too long can actually make them worse.
Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. Prostaglandins are produced by the body in response to injury and certain diseases. One of their actions is to sensitise nerve endings, so that when the injury is stimulated it causes pain presumably to prevent us from causing further harm to the area. As paracetamol reduces the production of these nerve sensitising prostaglandins it is thought it may increase our pain threshold, so that although the cause of the pain remains, we can feel it less.
There is even evidence that friendship can add years to your life. Read More. Stress affects us both mentally and physically. Studies show that people who are prone to stress as well as anxiety and depression are more likely to suffer from frequent headaches.
Panadol contains Paracetamol. Panadol Extra contains Paracetamol and Caffeine. For the temporary relief of mild to moderate pain and fever.
Consult your healthcare professional if symptoms persist. The information on this site is intended for visitors from Egypt only. All rights reserved. By clicking the link s above, you will be taken to an external website that is independently operated and not managed by GSK.
GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above. EN AR. Advanced Absorption Panadol Advance Tablets.
Headache Fever Muscle and Joint. Osteoarthritis Period Pain Cold and Flu. Important information about Panadol This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Everyday Pain Relief.
Extra Effective Pain Relief. Osteoarthritis Pain Relief. Andrea wants to find relieve from her pain as soon as possible Andrea is a young college student with a busy schedule.
Recommend Panadol Advance for faster relief compared to standard paracetamol. Panadol Advance product details. Each tablet contain paracetamol mg. Special warnings and precautions for use: For oral administration only. Body system Undesirable effect Frequency Blood and lymphatic system disorders Thrombocytopenia Very rare Immune system disorders Anaphylaxis Cutaneous hypersensitivity reactions including among others, skin rashes, angioedema and Steven Johnson syndrome and toxic epidermal necrolysis Very rare Respiratory, thoracic and mediastinal disorders Bronchospasm in patients sensitive to aspirin and other NSAIDs Very rare Hepatobiliary disorders Hepatic dysfunction Very rare.
Learn more. Paracetamol Paracetamol or acetaminophen is one of the most used analgesic and antipyretic over-the-counter drugs globally. Learn More. Share this Page. References Wilson CG, et al. Glaxo Smith Kline. Yue Y, et al. Clin Ther ;35 9 Antman EM, et al. Circulation ; Amsterdam EA, et al. Circulation ;ee Whelton A.
0コメント